On the behavior of the solutions for linear autonomous mixed type difference equation
AffiliationUniversity of Chester; Kocaeli University; RUDN University
MetadataShow full item record
AbstractA class of linear autonomous mixed type difference equations is considered, and some new results on the asymptotic behavior and the stability are given, via a positive root of the corresponding characteristic equation.
CitationYenicerioglu, A., Pinelas, S. & Yan, Y. (2020). On the behavior of the solutions for linear autonomous mixed type difference equation. Rendiconti del Circolo Matematico di Palermo Series 2, 69, 787–801. https://doi.org/10.1007/s12215-019-00435-y
DescriptionThis is a post-peer-review, pre-copyedit version of an article published in Rendiconti del Circolo Matematico di Palermo. The final authenticated version is available online at: http://dx.doi.org/10.1007/s12215-019-00435-y.
Except where otherwise noted, this item's license is described as https://creativecommons.org/licenses/by-nc-nd/4.0/